# SDR DALA2023011900409

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 11,230 hours, 1,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER DIVIDER EMG LIGHT LENS MISSING AT WINDSCREEN 803 AND 802.  INSTALLED A NEW LENS.
